# SDR MALA010593

- Difficulty date: July 25, 2001
- Submitted: July 30, 2001
- Operation: Air carrier
- Aircraft: N408XJ
- Make and model: Saab 340B
- Aircraft serial: 340B408
- System (JASC): 2150 · Cabin Cooling System
- Part: Motor
- Part number: 11341941
- Part serial: 1600
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT 3224 OUT OF YQK, WHILE LOADING PAX HAD SMOKE IN CABIN WITH AN ELECTRICAL SMELL.  SMOKE APPEARED TO BE COMING FROM BELOW THE SEATS ON THE RT SIDE.  THE SMOKE STOPPED WHEN POWER WAS TURNED OFF.  MAINTENANCE FOUND SMOKING COMPONENT TO BE SUPPLEMENTAL AC MOTOR.  REPLACED THE AC COMPRESSOR MOTOR P/N 1134194-1, S/N ON 1600, S/N OFF 812 IAW CMM AAR SF340 AIR COND SYSTEM, 10/4/2 OPS CHECK GOOD.
